awful side effects, are they from my iud?
I have had my IUD for a year and a half now, and since about 6 weeks after I had it placed I have been having the following symptoms:
hemorraging during my periods (as in using the tampons that should hold 12-15 grams and they are leaking in less than an hour)
numbness in my left arm going from my forearm down to my fingertips sometimes making it impossible for me to even hold a pen or uncurl my fingers from the fist position
numbness in my legs going from my thighs into my feet, sometimes causing difficulty walking
blinding headaches, when I have never had headaches before in my entire life
nausea all the time
slurred and mixed up speech (as in I try to say one word and something else comes out, or stuttering, or not being able to find the word I'm trying to say) all of which is new just since the IUD placement
shortness of breath
my heart beating really fast
tiredness but not being able to sleep
cannot lose weight, even when I diet
lumps in my breasts
severe mood swings and depression
bruising really easily
Does anyone else have these symtoms? My docs don't believe me that it's from my IUD and won't take it out without my husband's consent.